# SDR AU981362

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 5520 · Elevator Structure
- Part: Channel
- Part number: 40060000
- Condition: Cracked
- Location: Elevator
- Component: ELEVATOR
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CHANNEL STRUCTURE CRACKED APPROXIMATELY 15 MM (0.59 INCH) ALONG THE CORNER RADIUS AT THE NUT PLATE LOCATION.  PART TC:  11,414.
